Journal article icon

Journal article

Structural projections on JBW*-triples

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/53.2.354

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
53
Issue:
2
Pages:
354-368
Publication date:
1996-04-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
Source identifiers:
6635
Pubs id:
pubs:6635
UUID:
uuid:9fce6802-8fbf-4782-943f-f71f124b6cd9
Local pid:
pubs:6635
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP